# SDR MASA2017082312570

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 4,230 hours, 2,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO AND FWD FA FLASHLIGHTS FOUND INOPERATIVE.  REPLACED THE BATTERIES.
